Massive Clonidine Overdose During Refill of an Implanted Drug Delivery Device for Intrathecal Analgesia: A Review of Inadvertent Soft-Tissue Injection During Implantable Drug Delivery Device Refills and Its Management

M.L. Johnson, Eric Visser, Roger Goucke

    Research output: Contribution to journalLiterature review

    15 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1032-1040
    JournalPain Medicine
    Volume12
    DOIs
    Publication statusPublished - 2011

    Cite this

    @article{d1b0165878234632a5b4c032f0a2b14f,
    title = "Massive Clonidine Overdose During Refill of an Implanted Drug Delivery Device for Intrathecal Analgesia: A Review of Inadvertent Soft-Tissue Injection During Implantable Drug Delivery Device Refills and Its Management",
    author = "M.L. Johnson and Eric Visser and Roger Goucke",
    year = "2011",
    doi = "10.1111/j.1526-4637.2011.01146.x",
    language = "English",
    volume = "12",
    pages = "1032--1040",
    journal = "Pain Medicine (United States)",
    issn = "1526-2375",
    publisher = "Wiley-Blackwell",

    }

    TY - JOUR

    T1 - Massive Clonidine Overdose During Refill of an Implanted Drug Delivery Device for Intrathecal Analgesia: A Review of Inadvertent Soft-Tissue Injection During Implantable Drug Delivery Device Refills and Its Management

    AU - Johnson, M.L.

    AU - Visser, Eric

    AU - Goucke, Roger

    PY - 2011

    Y1 - 2011

    U2 - 10.1111/j.1526-4637.2011.01146.x

    DO - 10.1111/j.1526-4637.2011.01146.x

    M3 - Literature review

    VL - 12

    SP - 1032

    EP - 1040

    JO - Pain Medicine (United States)

    JF - Pain Medicine (United States)

    SN - 1526-2375

    ER -